Properties of Graph Distance Measures by Means of Discrete Inequalities

Matthias Dehmer, Zengqiang Chen, Frank Emmert-Streib, Yongtang Shi, Shailesh Tripathi, Aliyu Musa, Abbe Mowshowitz

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we investigate graph distance measures based on topological graph measures. Those measures can be used to measure the structural distance between graphs. When studying the scientific literature, one is aware that measuring distance/similarity between graphs meaningfully has been intricate. We demonstrate that our measures are well-defined and prove bounds for investigating their value domain. Also, we generate numerical results and demonstrate that the measures have useful properties.

Original languageEnglish
Pages (from-to)739-749
Number of pages11
JournalApplied Mathematics Modelling
Volume59
DOIs
Publication statusPublished - Jul 2018

Keywords

  • Distance measures
  • Graphs
  • Inequalities
  • Networks
  • Similarity measures

Cite this